| Catalog Number |
VCP345H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a laparoscopic myomectomy and anterior vaginal wall repair under general anesthesia with endotracheal intubation procedure on (b)(6)2026 and suture was used.This case is from health authority.At 08:30, the patient underwent surgery.After completing the removal of uterine fibroids, the surgeon sutured the uterine incision with suture.During the 10:20 suturing process, the needle and suture separated.After discovering abnormalities, the surgeon immediately stopped the operation, checked the surgical field for seamless sutures and residual needle bodies, replaced with new suture of the same specifications, and continued to complete the uterine incision suturing operation.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint: (b)(4).Date sent to the fda: 9/21/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained:
- did this event contribute to any patient adverse event? if yes, please explain.- please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).--received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.